Children's Tylenol Plus Multi-Symptom Cold

Generic Name: Acetaminophen

  • Other names:

    Children's Tylenol Plus Multi-Symptom ColdGrape Flavor Oral Suspension, Children's Tylenol Plus Multi-Symptom ColdDye-Free Grape Flavor Oral Suspension
  • What is this medication?

    Children's Tylenol Plus Multi-Symptom Coldcontains a pain reliever/fever reducer, an antihistamine, a cough suppressant, and a nasal decongestant. It is intended to temporarily relieve minor aches and pains, headache, sore throat, cough, stuffy nose, and sneezing and a runny nose due to colds or flu. It is also intended to temporarily reduce fever.
  • Are there any warnings associated with Children's Tylenol Plus Multi-Symptom Cold?

    This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, or takes this product with other drugs containing acetaminophen.

    If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not use this product to sedate a child or make a child sleepy.

    Do not use this product if your child has ever had an allergic reaction to this product or any of its ingredients

    Do not use this product in a child who is taking a prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug. MAOIs are sometimes used for treating Parkinson's disease, depression, and other emotional or psychiatric conditions.

    Stop using this product and talk to a doctor if nervousness, dizziness or sleeplessness occur. Also stop using this product and ask a doctor if pain, nasal congestion, or cough gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; redness or swelling is present, new symptoms occur, or cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.

    Do not exceed the recommended dose.

    Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a poison control center right away.

    Marked drowsiness may occur. Sedatives and tranquilizers may increase drowsiness.

    Excitability may occur, especially in children.

    Do not use this product in children under the age of 4. Do not use this product in children under the age of 6 unless directed by a doctor.

    Keep this product out of the reach of children.

    Do not use this product if the bottle wrap or the foil inner seal imprinted with "Safety Seal" is broken or missing.

  • Should I talk to my doctor before taking Children's Tylenol Plus Multi-Symptom Cold?

    Ask a doctor or pharmacist if you are not sure whether a drug contains acetaminophen.

    Talk to a doctor or pharmacist before using this product if you do not know if your child's prescription drug contains an MAOI.

    Talk to a doctor before using this product if your child has liver disease, heart disease, high blood pressure, thyroid disease, diabetes, persistent or chronic cough such as occurs with asthma, cough that occurs with too much phlegm (mucus), a breathing problem such as chronic bronchitis, or glaucoma.

    Ask a doctor or pharmacist before using this product if your child is taking sedatives or tranquilizers, or the blood thinning drug warfarin.

  • What are the possible side effects of Children's Tylenol Plus Multi-Symptom Cold?

    Severe liver damage may occur if your child takes more than 5 doses in 24 hours, or takes this product with other drugs containing acetaminophen.

    Taking more than the recommended dose (overdose) may cause liver damage.

    Marked drowsiness may occur. Sedatives and tranquilizers may increase drowsiness.

    Excitability may occur, especially in children.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking Children's Tylenol Plus Multi-Symptom Cold?

    Do not use this product with any other drug containing acetaminophen.

    Do not use this product to sedate a child or make a child sleepy.

    Do not use more of this product than directed. Do not give more than 5 doses of this product in 24 hours

  • What are possible food and drug interactions associated with Children's Tylenol Plus Multi-Symptom Cold?

    Severe liver damage may occur if your child takes this product with other drugs containing acetaminophen.

    Sedatives and tranquilizers may increase drowsiness.

    If Children's Tylenol Plus Multi-Symptom Coldis taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Children's Tylenol Plus Multi-Symptom Coldwith any other medication.

  • What is the usual dosage of Children's Tylenol Plus Multi-Symptom Cold?

    This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. Use only the enclosed dosing cup designed for use with this product. Do not use any other dosing devise.

    If possible, use weight to dose. Otherwise, use age. If needed, repeat dose every 4 hours. Do not give more than 5 times in 24 hours.

    Children 48 to 95 lbs, 6 to 11 years: Take 2 teaspoons or 10 milliliters (mL).

    Children 36 to 47 lbs, 4 to 5 years: Do not use unless directed by a doctor.

    Children <36 lbs, <4 years: Do not use.

  • How should I store Children's Tylenol Plus Multi-Symptom Cold?

    Store at room temperature.